Alert archive / Kansas / River Flood Warnings in 2021
River Flood Warning 136, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Jun 28, 2021, 2:20 PM CDT for Linn County, Kansas; Bates County, Missouri. It took effect at Jun 28, 2021, 7:40 PM CDT. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2021, 2:20 PM CDT (19:20 UTC)
- In effect from
- Jun 28, 2021, 7:40 PM CDT
- Expired
- Jun 29, 2021, 8:04 PM CDT
- In force
- 24 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Linn County, KS, Bates County, MO
The radar
The Pleasant Hill radar (KEAX), 72 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Marais Des Cygnes River near Trading Post (TPOK1). The gauge peaked at 26.85 ft at Jun 29, 2021, 5:00 AM CDT.
- Action stage
- 22 ft
- Minor stage
- 27 ft
- Moderate stage
- 29 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06916600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
639
WGUS43 KEAX 281920
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
220 PM CDT Mon Jun 28 2021
...The National Weather Service in Pleasant Hill MO has issued a
Flood Warning for the following rivers in Kansas...Missouri...
Marais Des Cygnes River near Trading Post affecting Bates and
Linn KS Counties.
Marais Des Cygnes River at La Cygne affecting Linn KS County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
This product along with additional weather and stream information is
available at www.weather.gov/kc/.
&&
KSC107-MOC013-291930-
/O.NEW.KEAX.FL.W.0136.210629T0448Z-210702T1411Z/
/TPOK1.2.ER.210629T0448Z.210630T0600Z.210701T1410Z.UU/
220 PM CDT Mon Jun 28 2021
The National Weather Service in Pleasant Hill MO has issued a
* Flood Warning for
the Marais Des Cygnes River near Trading Post.
* From this evening to late Friday morning.
* At 2:01 PM CDT Monday the stage was 26.5 feet.
* Flood stage is 27.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this evening to a crest of 31.8 feet early Wednesday morning. It
will then fall below flood stage late Thursday morning.
* Impact...At 27.0 feet, Flooding of low-lying farmland occurs and
water begins to affect Stateline Road north of the gauge.
&&
LAT...LON 3826 9476 3826 9465 3824 9446 3817 9447
3821 9470
$$
KSC107-291930-
/O.NEW.KEAX.FL.W.0137.210629T0534Z-210701T0216Z/
/LCGK1.1.ER.210629T0534Z.210629T1200Z.210630T0215Z.NO/
220 PM CDT Mon Jun 28 2021
The National Weather Service in Pleasant Hill MO has issued a
* Flood Warning for
the Marais Des Cygnes River at La Cygne.
* From late tonight to late Wednesday evening.
* At 1:46 PM CDT Monday the stage was 22.7 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage just after
midnight tonight to 25.9 feet early tomorrow afternoon. It will
then fall below flood stage late tomorrow evening to 23.7 feet and
begin rising again Wednesday morning. It will rise to 24.4 feet
early Thursday morning. It will then fall again and remain below
flood stage.
* Impact...At 25.0 feet, Low lying farmland and other rural land
floods.
&&
LAT...LON 3839 9482 3839 9476 3826 9465 3826 9476
3835 9483
$$
Atkins6 follow-up statements
374
WGUS83 KEAX 282307
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
607 PM CDT Mon Jun 28 2021
...The Flood Warning is extended for the following rivers in
Kansas...Missouri...
Marais Des Cygnes River near Trading Post affecting Bates and
Linn KS Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
This product along with additional weather and stream information is
available at www.weather.gov/kc/.
&&
KSC107-MOC013-292315-
/O.EXT.KEAX.FL.W.0136.210629T0040Z-210702T1930Z/
/TPOK1.2.ER.210629T0040Z.210630T0600Z.210701T1930Z.UU/
607 PM CDT Mon Jun 28 2021
...The Flood Warning is now in effect until early Friday afternoon...
The Flood Warning continues for
the Marais Des Cygnes River near Trading Post.
* Until early Friday afternoon.
* At 5:46 PM CDT Monday the stage was 26.7 feet.
* Flood stage is 27.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
evening to a crest of 32.6 feet early Wednesday morning. It will
then fall below flood stage early Thursday afternoon.
* Impact...At 27.0 feet, Flooding of low-lying farmland occurs and
water begins to affect Stateline Road north of the gauge.
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Mon Tue Wed
7pm 7pm 7pm
Marais Des Cygnes River
Trading Post 27.0 26.7 Mon 5pm 26.9 32.0 31.2
&&
LAT...LON 3826 9476 3826 9465 3824 9446 3817 9447
3821 9470
$$
SAW534
WGUS83 KEAX 290115
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
815 PM CDT Mon Jun 28 2021
...The Flood Warning is extended for the following rivers in
Kansas...Missouri...
Marais Des Cygnes River near Trading Post affecting Bates and
Linn KS Counties.
Marais Des Cygnes River at La Cygne affecting Linn KS County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
This product along with additional weather and stream information is
available at www.weather.gov/kc/.
&&
KSC107-MOC013-300115-
/O.EXT.KEAX.FL.W.0136.000000T0000Z-210702T2200Z/
/TPOK1.2.ER.210629T0202Z.210630T0600Z.210701T2200Z.UU/
815 PM CDT Mon Jun 28 2021
...The Flood Warning is now in effect until Friday afternoon...
The Flood Warning continues for
the Marais Des Cygnes River near Trading Post.
* Until Friday afternoon.
* At 8:01 PM CDT Monday the stage was 26.8 feet.
* Flood stage is 27.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this evening to a crest of 32.7 feet early Wednesday morning. It
will then fall below flood stage Thursday afternoon.
* Impact...At 27.0 feet, Flooding of low-lying farmland occurs and
water begins to affect Stateline Road north of the gauge.
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Tue Wed Thu
1am 1am 1am
Marais Des Cygnes River
Trading Post 27.0 26.8 Mon 8pm 27.7 32.7 30.6
&&
LAT...LON 3826 9476 3826 9465 3824 9446 3817 9447
3821 9470
$$
KSC107-300115-
/O.EXT.KEAX.FL.W.0137.210629T0136Z-210702T1240Z/
/LCGK1.1.ER.210629T0136Z.210629T1800Z.210701T1240Z.NO/
815 PM CDT Mon Jun 28 2021
...The Flood Warning is now in effect until Friday morning...
The Flood Warning continues for
the Marais Des Cygnes River at La Cygne.
* Until Friday morning.
* At 7:46 PM CDT Monday the stage was 24.8 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage this evening to
27.4 feet early tomorrow afternoon. It will then fall to 26.4 feet
and begin rising again early Wednesday morning. It will rise to
27.2 feet early Wednesday afternoon. It will then fall below flood
stage Thursday morning.
* Impact...At 25.0 feet, Low lying farmland and other rural land
floods.
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Tue Wed Thu
1am 1am 1am
Marais Des Cygnes River
La Cygne 25.0 24.8 Mon 7pm 26.0 26.4 26.5
&&
LAT...LON 3839 9482 3839 9476 3826 9465 3826 9476
3835 9483
$$
SAW391
WGUS83 KEAX 290454
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
1154 PM CDT Mon Jun 28 2021
...The Flood Warning is extended for the following rivers in
Kansas...
Marais Des Cygnes River at La Cygne affecting Linn KS County.
...The Flood Warning continues for the following rivers in Kansas...
Missouri...
Marais Des Cygnes River near Trading Post affecting Bates and
Linn KS Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
This product along with additional weather and stream information is
available at www.weather.gov/kc/.
&&
KSC107-300500-
/O.EXT.KEAX.FL.W.0137.000000T0000Z-210702T1245Z/
/LCGK1.1.ER.210629T0128Z.210701T0000Z.210701T1245Z.NO/
1154 PM CDT Mon Jun 28 2021
...The Flood Warning is now in effect until Friday morning...
The Flood Warning continues for
the Marais Des Cygnes River at La Cygne.
* Until Friday morning.
* At 11:46 PM CDT Monday the stage was 25.6 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will fall to 25.4 feet and then begin rising
just after midnight tonight. It will then rise again to 25.6 feet
early tomorrow afternoon. It will fall below flood stage late
tomorrow evening to 24.8 feet and then begin rising early
Wednesday morning. It will then rise above flood stage early
Wednesday morning to 26.6 feet Wednesday evening. It will fall
below flood stage again Thursday morning.
* Impact...At 25.0 feet, Low lying farmland and other rural land
floods.
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Tue Wed Thu
1am 1am 1am
Marais Des Cygnes River
La Cygne 25.0 25.6 Mon 11pm 25.4 24.8 26.2
&&
LAT...LON 3839 9482 3839 9476 3826 9465 3826 9476
3835 9483
$$
KSC107-MOC013-300500-
/O.EXT.KEAX.FL.W.0136.000000T0000Z-210702T1832Z/
/TPOK1.2.ER.210629T0600Z.210630T0600Z.210701T1832Z.UU/
1154 PM CDT Mon Jun 28 2021
...The Flood Warning is now in effect until early Friday afternoon...
The Flood Warning continues for
the Marais Des Cygnes River near Trading Post.
* Until early Friday afternoon.
* At 11:30 PM CDT Monday the stage was 26.8 feet.
* Flood stage is 27.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage just
after midnight tonight to a crest of 30.9 feet early Wednesday
morning. It will then fall below flood stage early Thursday
afternoon.
* Impact...At 27.0 feet, Flooding of low-lying farmland occurs and
water begins to affect Stateline Road north of the gauge.
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Tue Wed Thu
1am 1am 1am
Marais Des Cygnes River
Trading Post 27.0 26.8 Mon 11pm 27.0 30.9 29.0
&&
LAT...LON 3826 9476 3826 9465 3824 9446 3817 9447
3821 9470
$$
Leighton721
WGUS83 KEAX 291604
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
1104 AM CDT Tue Jun 29 2021
...The Flood Warning is extended for the following rivers in
Kansas...Missouri...
Marais Des Cygnes River near Trading Post affecting Bates and
Linn KS Counties.
.This river forecast is based on forecast rainfall between 1 and 2
inches over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
This product along with additional weather and stream information is
available at www.weather.gov/kc/.
&&
KSC107-MOC013-301615-
/O.EXT.KEAX.FL.W.0136.000000T0000Z-210704T1510Z/
/TPOK1.2.ER.210630T0300Z.210701T1800Z.210703T1510Z.UU/
1104 AM CDT Tue Jun 29 2021
...The Flood Warning is now in effect until late Sunday morning...
The Flood Warning continues for
the Marais Des Cygnes River near Trading Post.
* Until late Sunday morning.
* At 10:45 AM CDT Tuesday the stage was 26.7 feet.
* Flood stage is 27.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this evening to a crest of 33.3 feet early Thursday afternoon. It
will then fall below flood stage late Saturday morning.
* Impact...At 27.0 feet, Flooding of low-lying farmland occurs and
water begins to affect Stateline Road north of the gauge.
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Tue Wed Thu
1pm 1pm 1pm
Marais Des Cygnes River
Trading Post 27.0 26.7 Tue 10am 26.9 29.7 33.3
&&
LAT...LON 3826 9476 3826 9465 3824 9446 3817 9447
3821 9470
$$
SAW020
WGUS83 KEAX 292102
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
402 PM CDT Tue Jun 29 2021
...The Flood Warning is cancelled for the following rivers in
Kansas...
Marais Des Cygnes River at La Cygne affecting Linn KS County.
Marais Des Cygnes River at Osawatomie affecting Miami County.
...The Flood Warning continues for the following rivers in Kansas...
Missouri...
Marais Des Cygnes River near Trading Post affecting Bates and
Linn KS Counties.
KSC107-292215-
/O.CAN.KEAX.FL.W.0137.000000T0000Z-210629T2102Z/
/LCGK1.2.ER.210629T0128Z.210629T0915Z.210629T1113Z.NO/
402 PM CDT Tue Jun 29 2021
...The Flood Warning for the Marais Des Cygnes River at La Cygne has
been cancelled...
The Flood Warning is cancelled for
the Marais Des Cygnes River at La Cygne.
* At 3:31 PM CDT Tuesday the stage was 21.2 feet.
* Flood stage is 25.0 feet.
* Forecast...The river will fall to 20.5 feet and then begin rising
just after midnight tonight. It will then rise again to 23.7 feet
early Thursday morning. It will fall to 23.2 feet and then begin
rising Thursday evening. It will then rise again to 23.7 feet
early Friday morning. It will fall again and remain below flood
stage.
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Tue Wed Thu
7pm 7pm 7pm
Marais Des Cygnes River
La Cygne 25.0 21.2 Tue 3pm 20.8 23.6 23.2
&&
LAT...LON 3839 9482 3839 9476 3826 9465 3826 9476
3835 9483
$$
KSC121-292215-
/O.CAN.KEAX.FL.W.0142.210630T1717Z-210629T2102Z/
/OSMK1.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
402 PM CDT Tue Jun 29 2021
...The Flood Warning for the Marais Des Cygnes River at Osawatomie
has been cancelled...
The Flood Warning is cancelled for
the Marais Des Cygnes River at Osawatomie.
* At 3:00 PM CDT Tuesday the stage was 15.5 feet.
* Flood stage is 28.0 feet.
* Forecast...The river is expected to rise to a crest of 21.9 feet
early Thursday afternoon.
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Tue Wed Thu
7pm 7pm 7pm
Marais Des Cygnes River
Osawatomie 28.0 15.5 Tue 3pm 15.4 20.1 21.5
&&
LAT...LON 3856 9507 3850 9478 3839 9476 3839 9482
3852 9507
$$
KSC107-MOC013-302115-
/O.EXT.KEAX.FL.W.0136.000000T0000Z-210703T0341Z/
/TPOK1.2.ER.210630T2308Z.210701T1200Z.210702T0341Z.UU/
402 PM CDT Tue Jun 29 2021
...The Flood Warning is now in effect until late Friday evening...
The Flood Warning continues for
the Marais Des Cygnes River near Trading Post.
* Until late Friday evening.
* At 3:31 PM CDT Tuesday the stage was 26.5 feet.
* Flood stage is 27.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow evening to a crest of 29.0 feet Thursday morning. It will
then fall below flood stage late Thursday evening.
* Impact...At 27.0 feet, Flooding of low-lying farmland occurs and
water begins to affect Stateline Road north of the gauge.
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Tue Wed Thu
7pm 7pm 7pm
Marais Des Cygnes River
Trading Post 27.0 26.5 Tue 3pm 26.4 27.2 27.8
&&
LAT...LON 3826 9476 3826 9465 3824 9446 3817 9447
3821 9470
$$
SAW059
WGUS83 KEAX 300104
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
804 PM CDT Tue Jun 29 2021
...The Flood Warning is cancelled for the following rivers in
Kansas...Missouri...
Marais Des Cygnes River near Trading Post affecting Bates and
Linn KS Counties.
KSC107-MOC013-300215-
/O.CAN.KEAX.FL.W.0136.000000T0000Z-210630T0104Z/
/TPOK1.2.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
804 PM CDT Tue Jun 29 2021
...The Flood Warning for the Marais Des Cygnes River near Trading
Post has been cancelled...
The Flood Warning is cancelled for
the Marais Des Cygnes River near Trading Post.
* At 7:45 PM CDT Tuesday the stage was 26.1 feet.
* Flood stage is 27.0 feet.
* Forecast...The river is expected to fall to 16.3 feet Sunday
evening.
&&
Fld Obs Forecasts
Location Stg Stg Day/Time Wed Thu Fri
1am 1am 1am
Marais Des Cygnes River
Trading Post 27.0 26.1 Tue 7pm 25.6 23.6 25.3
&&
LAT...LON 3826 9476 3826 9465 3824 9446 3817 9447
3821 9470
$$
AtkinsWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jun 28, 11:51 AM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jun 28, 11:51 AM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
1151 AM CDT Mon Jun 28 2021
.Discussion...
Issued at 311 AM CDT MON JUN 28 2021
Main Concerns:
- Scattered shower and thunderstorm chances will persist through
Friday with an additional 1 to 4 inches of precipitation possible
along and south of a Kirksville to Kansas City line. This may lead
to localized flash flooding in heavier storms as well as aggravating
ongoing river flooding. Fortunately, severe weather is not
anticipated.
Forecast Discussion:
A stalled frontal boundary resides across the southern CWA this
morning. This frontal boundary will be the focus for storms for the
next several days as it will remain nearly stationary over the area
through most of the work week. Weak shortwaves on southwesterly flow
aloft will fuel thunderstorm development along this front today into
Tuesday. PWAT values are right around two inches which will make
showers very efficient. These heavier showers will occur over
already saturated ground particularly over the southern CWA where
flash flood guidance ranges between 1.00-1.50" over 6 hours. As such
a flash flood watch will be issued for the southern CWA today
through 12Z Tuesday and may need to be extended going further in
time. This is due to the pattern/PWATs being similar on Tuesday. The
only difference may be a slight shift northward in the frontal
boundary on Tuesday forcing the focus for heavier precipitation
slightly northward closer to the I-35 corridor. Wednesday the upper
level flow become more zonal as a upper level trough passing through
the Upper Midwest into the Great Lakes forces the flow to become
more zonal. However, despite that change, the same ingredients that
caused storms to develop Monday and Tuesday will be in place. Upper
level shortwaves now traveling on zonal flow aloft will still cause
storms to develop along the stalled surface front. PWATs will
continue to reside around 2.00" as well which again would cause
storms that develop to be very efficient rainmakers continuing to
make flash flooding and river flooding a concern.
Thursday, scattered storms will again continue to be possible
however, a pattern change will finally bring that to an end Thursday
night/Friday morning. This will occur as a upper level trough
digging through the Upper Midwest will finally force the stalled
front south of the CWA. Model discrepancies next weekend bring the
forecast a bit into question as the GFS depicts a closed low moving
slowly moving through the southern Great Lakes Friday through Sunday
developing diurnal convection. The EC on the other hand is more
progressive and further east with this upper level feature keeping
conditions dry. Either way, Independence Day looks dry at this time.
temperatures through this entire forecast package look to range
between the upper 70s and mid 80s.
&&
.Aviation...(For the 18Z TAFS through 18Z Tuesday Afternoon)
Issued at 1149 AM CDT MON JUN 28 2021
Periods of persisting showers and vicinity thunder will impact the
TAF sites through much of the period. Ceilings will generally
reside at MVFR with dips in visibility and ceilings depending on
shower and thunder intensity. After 07Z, expect ceilings to
decrease to IFR and reside there through the end of the period.
Winds will generally remain light and out of the south.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch through Tuesday evening for KSZ057-060-103>105.
MO...Flash Flood Watch through Tuesday evening for MOZ008-017-021>025-
028>033-037>040-043>046-053-054.
&&
Discussion...73
Aviation...KurtzHazardous weather outlook, Jun 28, 5:08 AM CDT, 9 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 508 AM CDT Mon Jun 28 2021 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-291015- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 508 AM CDT Mon Jun 28 2021 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Thunderstorms are expected Monday, with the best chance at passing heavy showers south and east of Interstate 35. Local soils and streams are sensitive so even brief showers could cause some flooding impacts. Severe storms are not expected. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms continue off and on through mid to late week with chances for more flooding within areas of heavier rains. Severe storms are not expected at this time. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Local storm report, Jun 28, 12:58 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1258 PM CDT MON JUN 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 PM FLASH FLOOD 5 E OSAWATOMIE 38.50N 94.86W
06/28/2021 MIAMI KS LAW ENFORCEMENT
SHERIFFS OFFICE REPORTS WATER OVER ROAD AND
ROAD IMPASSABLE TO TRAFFIC.
1258 PM FLASH FLOOD 4 SSE PAOLA 38.52N 94.84W
06/28/2021 MIAMI KS LAW ENFORCEMENT
SHERIFFS OFFICE REPORTS ROAD WASHED OUT AND
IMPASSABLE DUE TO FLOOD WATERS.
&&Special weather statement, Jun 28, 1:40 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
140 PM CDT Mon Jun 28 2021
MOZ053-281930-
Bates MO-
140 PM CDT Mon Jun 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BATES COUNTY UNTIL
230 PM CDT...
At 140 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rich Hill, moving northeast at 15 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Butler.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3809 9429 3813 9433 3815 9439 3831 9430
3830 9413 3819 9407
TIME...MOT...LOC 1840Z 222DEG 12KT 3816 9429
KurtzSpecial weather statement, Jun 28, 2:16 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
216 PM CDT Mon Jun 28 2021
MOZ053-054-282015-
Bates MO-Henry MO-
216 PM CDT Mon Jun 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HENRY AND EAST
CENTRAL BATES COUNTIES UNTIL 315 PM CDT...
At 215 PM CDT, Doppler radar was tracking a strong thunderstorm near
Appleton City, or 11 miles east of Butler, moving northeast at 20
mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Clinton, Urich, Montrose, Hartwell and La Due.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3819 9418 3822 9425 3847 9404 3844 9382
3830 9374 3821 9396 3821 9405 3817 9406
3814 9414
TIME...MOT...LOC 1915Z 228DEG 15KT 3822 9413
KurtzThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 3:09 AM CDT | Flash Flood Watch | EAX | Johnson, Leavenworth, Linn, Miami, Wyandotte | 3 days |
| Jun 28, 11:18 AM CDT | Flash Flood Warning | EAX | Linn, Miami | 6 hr |
| Jun 28, 1:50 PM CDT | Flash Flood Warning | EAX | Linn | 4 hr |
| Jun 28, 2:20 PM CDT | River Flood Warning | EAX | Linn | 55 hr |
| Jun 27, 11:05 PM CDT | Special Weather Statement | EAX | Bates | 40 min |
| Jun 28, 9:53 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 4 days |
| Jun 28, 12:51 PM CDT | River Flood Warning | EAX | Howard | 15 hr |
| Jun 28, 1:39 PM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 4 days |
| Jun 28, 1:40 PM CDT | Special Weather Statement | EAX | Bates | 50 min |
| Jun 28, 2:16 PM CDT | Special Weather Statement | EAX | Henry | 59 min |
Nearby
River Flood Warnings in Kansas, 2021River Flood Warnings in Missouri, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.